# SDR DALA2021110106711

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 L2 DOOR LOWER SILL UPPER SURFACE HAS AREAS OF CORROSION. CORRECTIVE ACTION: R/R LOWER SILL PER A320 SRM 53-41-79. (2002236)
